The image size limit has been raised to 1mb! Anything larger than that should be linked to. This is a HARD limit, please do not abuse it.
Our new Indie Games subforum is now open for business in G&T. Go and check it out, you might land a code for a free game. If you're developing an indie game and want to post about it, follow these directions
. If you don't, he'll break your legs! Hahaha! Seriously though.
Our rules have been updated and given their own forum
. Go and look at them! They are nice, and there may be new ones that you didn't know about! Hooray for rules! Hooray for The System! Hooray for Conforming!
Prescribed Prednisone for severe back pain - Scared of side effects
Lately I've been experiencing severe back pain, to the point where it's getting actually hard to function in life (this morning getting out of bed and driving to work were excruciating). I've been talking with my doctor about it constantly, and in addition to physical therapy, I've been prescribed prednisone to take on a descending dose for the next 12 days.
At the moment I feel like I have very little option but to take it. However the listed side effects terrify me. Apparently "prednisone psychosis" is a real thing, and these drugs alter your mood and personality considerably. I'm already diagnosed with depression (though not taking medication for it), and the warnings about prednisone induced mania are really making me worried. Particularly since I feel that I may be at high risk of such episodes based on my history with anxiety, depression, and manic episodes.
It also looks like prednisone is extremely habit forming and has nasty withdrawl symptoms.
The duration of the dose is short-term, but I am nevertheless scared. At the same time, I feel like I am out of options, given that it is hard to even move these days, and I don't know how I can go through living like this.
Does anyone have any experience or advice about prednisone, or experience taking it for a short-term duration? I'm not sure if it is worth the risk at this point, or if there is anything I can do to mitigate the potential side effects. Or at the very least any advice about what to look out for?
Sorry if this is all very non-specific and sounds over reactive.